# SDR 04FDEA00204

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727-200
- Aircraft serial: 22345
- Aircraft time: 36,721 hours, 27,273 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Out Of Position
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOOR WARNING LIGHT ILLUMINATED WITH GEAR DOWN.  AFTER GO-AROUND DOOR LIGHT EXTINGUISHED.  VISUALLY INSPECTED BOTH NOSE GEAR DOOR SWITCHES, NO DEFECTS NOTED.  FOUND BOTH DOORS WERE DIFFICULT TO OPEN AND CLOSE.  WHEN DOORS WERE LATCHED HAD TO BE PUSHED UP TO BE FLUSH.  THE SEAL IN FRONT OF DOORS APPEARS TO BE TOO THICK.  REQUIRES MORE T/S.  UNABLE TO JACK AC DUE TO HIGH GUST WINDS.  TROUBLESHOOTING GEAR DOOR WARNING PER 727 MM 32-62-000-1, NLG DOOR BULB SEAL AT STA 227.8 RESTRICTING DOOR OPERATION.  CLEANED DOOR BULB SEAL.  DOOR OPERATION NORMAL.
